MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI512 Cochlear Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI512 Cochlear Implant with Contour Advance Electrode; Nucleus 24 Cochlear Implant System
Model Number CI512
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Loose or Intermittent Connection (1371); Failure to Read Input Signal (1581)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced intermittencies and subsequent loss of connection to the internal device.Hardware exchanges and reprogramming attempts were made; however, the issue could not be resolved.Subsequently, the device was explanted on (b)(6) 2026 and the patient was reimplanted with another cochlear device during the same surgery.

Brand Name
Nucleus CI512 Cochlear Implant with Contour Advance Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50002998
Report Number6000034-2026-02618
Device Sequence Number10624921
Product Code MCM
UDI-Device Identifier09321502014564
UDI-Public(01)09321502014564(11)110315(17)130314
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 07/23/2026
Report Date (Section F) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2013
Device Model NumberCI512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2026
Date Report to Manufacturer06/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale
Date Report Sent to FDA07/23/2026